# SDR MASA2014040831011

- Difficulty date: April 6, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 25,212 hours, 20,793 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR OPEN PLACARD WORN.  R & R PLACARD.
